# SDR DALA2018010800148

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 47,775 hours, 32,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS MISSING FROM CEILING EXIT LIGHT AT ROW 1. MAINTENANCE LOCATED THE EMERGENCY EXIT COVER AND SECURED IAW AMM 33-51. OK FOR SERVICE.
